SciELO - Scientific Electronic Library Online

 
vol.30 issue6Jaw osteonecrosis in patients with neoplastic diseases taking bisphosphonates author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Revista Brasileira de Hematologia e Hemoterapia

Print version ISSN 1516-8484On-line version ISSN 1806-0870

Abstract

VASCONCELOS, Rafael S. et al. Microangiopathic hemolytic anemia induced by tacrolimus and ciclosporine A. Rev. Bras. Hematol. Hemoter. [online]. 2008, vol.30, n.6, pp.505-506. ISSN 1806-0870.  https://doi.org/10.1590/S1516-84842008000600017.

We report a rare case of acute hemolysis in a patient after liver transplant for Child B cirrhosis caused by alfa1-antitripsine deficiency. History and laboratorial examinations indicated that the most probable cause of the hemolysis was the use of the immunosupressor tacrolimus and later Cyclosporine A. After the discontinuation of these drugs, there was improvement in the clinical condition of the patient, with a compensated hemolytic anemia.

Keywords : Microangiopathic hemolytic anemia; tacrolimus; transplant.

        · abstract in Portuguese     · text in Portuguese     · Portuguese ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License